MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. ALLEVYN GENTLE BORDER 10X25CM; DRESSING,WOUND,OCCLUSIVE

SMITH & NEPHEW MEDICAL LTD. ALLEVYN GENTLE BORDER 10X25CM; DRESSING,WOUND,OCCLUSIVE
Model Number 66800264
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that a allevyn gentle border 10x25cm was partially under the seam and contained a small piece of the second wound dressing.The wound dressing was therefore not sterile since it was noticed during an inspection, no patient was involved.
 
Additional Manufacturer Narrative
H3, h6: the device was not used in treatment, was not returned for evaluation.All provided information has been reviewed and we have not been able to confirm a relationship between the device and the reported event or determine a root cause.A manufacturing process review was carried out.There are strict inspections during the manufacturing process to ensure that products that do not meet specifications are rejected.Probable causes may include human inspection failure during the packaging process.¿the batch record was reviewed and it could be confirmed that the products had progressed through a satisfactory release process which involved testing the product against the requirements of the finished product specification.A review of complaint history did not reveal similar events for the listed batch and part number.A risk management review concluded that the alleged failure mode and any associated harm has been anticipated within the risk file, with no updates required.A review of prior escalation actions found no actions applicable to the scope of this case.This investigation is now complete with no further action deemed necessary.Smith and nephew will continue to monitor for any adverse trends relating to this product range.Internal complaint reference number: (b)(4).

Brand Name
ALLEVYN GENTLE BORDER 10X25CM
Common Device Name
DRESSING,WOUND,OCCLUSIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
Manufacturer (Section G)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK   HU3 2BN
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key14741296
Report Number8043484-2022-00175
Device Sequence Number12196432
Product Code NAD
UDI-Device Identifier05000223491833
UDI-Public05000223491833
Combination Product (Y/N)N
Initial Reporter CountryFI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2024
Device Model Number66800264
Device Catalogue Number66800264
Device Lot Number202137
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2022
Supplement Date Received by Manufacturer09/13/2022
Initial Report FDA Received Date06/19/2022
Supplement Report FDA Received Date09/16/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown